# SDR DALA1214469259

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 40,083 hours, 20,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923407504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV/MOD FOUND RT FUSELAGE FRAME TAB CRACKED AT RADIUS AT STA 962 UNDER CUSP WEB.  REMOVED AND REPLACED FRAME IAW DWG# SG09530019IR.
